# SDR 96ZZZX3158

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911FT
- Make and model: Hughes 369D
- Aircraft serial: 811036D
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 369D21832
- Condition: Loose
- Location: T/R Pitch
- Component: 369D21800501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF AD 94-24-04, THE DUPLEX BEARING WAS LOOSE (AXIALLY) INSIDE OF PITCH CONTROL HOUSING (369A1802) - THE ENTIRE BEARING INCLUDING THE OUTER HOUSING OF THE BEARING.  THIS COULD ALLOW THE BEARING TO SPIN INSIDE THE HOUSING.  SUBMITTER STATED SHOULD BE PRESSURE FIT.
